User: Guest  Login

Document type:
Zeitschriftenaufsatz 
Author(s):
Deijfen, Maria; Gantert, Nina 
Title:
Routeing on trees 
Journal title:
Journal of Applied Probability 
Year:
2016 
Journal volume:
53 
Journal issue:
02 
Pages contribution:
475-488 
Publisher:
Cambridge University Press (CUP) 
E-ISSN:
0021-90021475-6072 
Notes:
Dieser Beitrag ist mit Zustimmung des Rechteinhabers aufgrund einer (DFGgeförderten) Allianz- bzw. Nationallizenz frei zugänglich. This publication is with permission of the rights owner freely accessible due to an Alliance licence and a national licence (funded by the DFG, German Research Foundation) respectively 
Date of publication:
01.06.2016